| Model Number |
SN6AD1 |
| Medical Device Problem Code |
Material Opacification (1426)
| Health Effect - Clinical Codes |
Inflammation (1932); Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A physician reported that, after intraocular lens implantation surgery, the patient experienced blurriness to one eye.The examination shows, a superficial, swirling, very thin layer of something opaque on the lens.The patient also have advanced renal cancer and is on chemo.Pred and prolensa seem to have no effect.So the physician doubt it to be inflammatory.Additional information was received stating that, the patient had developed milky swirling superficial deposition of some sort.A yag surgery was performed and nothing worked.The doctor is trying restasis now.The doctor doubts that if it is related to any material issue, the nature is of a deposition of something.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A director of gqqa discussed the case and the provided photo with the surgeon.¿appears to have a fibrinous appearance, but the picture quality was not high enough to discern much.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the lens was implanted placed (b)(6) 2014.A director of gqqa discussed the case and provided photo with the surgeon.No determination could be made from the photo.It was recommended to contact expert opinion md.Surgeon did not feel that would be beneficial at this time.The manufacturer internal reference number is: (b)(4).